Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 295, NWS Atlanta, GA

July 20, 2007Meriwether County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 20, 2007, 2:41 PM EDT for Meriwether County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2007, 2:41 PM EDT (18:41 UTC)
Expired
Jul 20, 2007, 3:15 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Meriwether County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 2:45 PM EDTTSTM WND DMG3 Sw Woodbury, GASEVERAL TREES DOWN NEAR REYNOLDS ROAD AND STATE HIGHWAY 85. ONE LARGE TREE BLOCKING ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 11:21 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
652 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 201841
SVRFFC
GAC199-201915-
/O.NEW.KFFC.SV.W.0295.070720T1841Z-070720T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EDT FRI JUL 20 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 315 PM EDT

* AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  WOODBURY...MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3305 8459 3286 8467 3285 8451 3301 8452

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:30 AM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 20, 11:30 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT FRI JUL 20 2007

.UPDATE...
THE FORECAST WILL BE UPDATED TO REFLECT THE SEVERE THUNDERSTORM
WATCH THAT WAS JUST ISSUED. CURRENTLY THERE IS AN E-W ORIENTED
LINE OF STORMS ACROSS NORTHERN AL/GA THAT IS STRENGTHENING AND
SLOWLY MOVING SOUTHWARD. MOST OF THE ACTIVITY IS STILL OVER AL BUT
EXPECTING IT TO GROW INTO NW AND WEST CENTRAL GA THROUGH THE
AFTERNOON AND EARLY EVENING.

&&

.PREV DISCUSSION... /ISSUED 530 AM EDT FRI JUL 20 2007/

SHORT TERM /TODAY THROUGH SUNDAY/...
MAIN PROBLEM WILL CONTINUE TO BE THE LOW POPS PROGGED BY THE MAV/MET
GUIDANCE. GIVEN YESTERDAYS CONVECTION AND THE ISOLATED CONVECTION
CURRENTLY GOING ON...THE ATMOSPHERE REMAINS TROPICAL AND
UNSTABLE...NOW ADD TO IT THE COLD FRONT MOVING INTO GEORGIA
TODAY...LIKELY POPS STILL LOOK GOOD FOR THIS AFTERNOON. LIKELY
POPS MAY BE NEEDED IN THE EXTREME NORTH THIS MORNING AS THE
CONVECTION CURRENTLY OVER TENNESSEE DRIFTS SOUTHWARD AND COULD BE
INTO THE STATE BY DAYBREAK. THE FRONT MOVES INTO CENTRAL GA BY
TONIGHT WITH DRIER AIR MOVING INTO NORTH GA ENDING THE PRECIP FROM
THE NORTH AND THE SREF DATA IS ALSO IN AGREEMENT. THE NEXT PROBLEM
IS THE H5 LOW THAT APPEARS OVER VIRGINIA SATURDAY NIGHT ON THE GFS
AND NAM. HOWEVER THE SREF KEEPS A TROUGH OVER THE EASTERN U.S.
WITH NO CLOSED LOW. IT IS VERY UNCLIMO FOR THIS CLOSED LOW TO
DEVELOP OVER THE MID ATLANTIC SEABOARD IN JULY BUT NOT UNHEARD OF.
IF THIS DOES OCCUR IT WILL ALSO POOL COLDER AIR ALOFT...SOME OF
WHICH DRIFTS INTO NORTHEAST GA SUNDAY AND THIS COULD BRING A
CHANCE OF THUNDERSTORMS TO NORTHEAST GA DURING DAYTIME HEATING. AT
THIS POINT WILL ADD A 20 POP IN THE NORTHEAST MOUNTAINS FOR SUNDAY
AFTERNOON. PERSISTENCE ON TEMPS TODAY...MAV HAS BEEN WAY TOO WARM
PER LOCAL BIAS TABLES.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE LONG TERM IS A BIT MESSY MODEL-WISE AS THE GFS LIFTS THE H5 LOW
NORTHEAST BUT KEEPS A WEAK TROUGH FROM NEW ENGLAND TO SOUTHERN
LA...AND THEN RE-DEVELOPS THE H5 LOW OVER WEST VIRGINIA AND DROPS IT
TO SOUTHWESTERN NORTH CAROLINA BY FRIDAY MORNING. MREF DATA
INDICATES A TROUGH...BUT NO CLOSED LOW. IF THE GFS IS CORRECT...THE
PROXIMITY TO THE CLOSED LOW AND THE ASSOCIATED COLD POOL ALOFT WILL
KEEP A CHANCE OF CONVECTION THROUGH THE LONG TERM BEGINNING MONDAY.
IF THE MREF IS CORRECT AND THE TROUGH STAYS OVER US OR JUST TO OUR
WEST THEN WE WILL HAVE A SOUTH TO SOUTHWEST FLOW ALOFT BRINGING UP
GULF MOISTURE AND A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS.
SO EITHER WAY IT LOOKS LIKE THERE WILL BE A CHANCE OF CONVECTION
EACH AFTERNOON AND EVENING THROUGH THE LONG TERM. TEMPS WILL REMAIN
NEAR CLIMO.

AVIATION...
AFTER SOME FOG THIS MORNING AT THE NORMAL LOCATIONS DUE TO LOW-LEVEL
MOISTURE FROM THURSDAYS RAIN...THE ISSUE FOR THE NEXT 24 HOURS WILL
BE THE FRONTAL PASSAGE. BIG PROBLEM FOR TODAY IS TIMING OF THUNDER.
GOING FORECAST WITH VCTS AT MOST SITES FOR THE AFTERNOON TO EVENING
TIME FRAME LOOKS GOOD...WITH TEMPO THUNDER AND MVFR SKY IN FOR THE
MOST CONVECTIVE TIME PERIOD. AS FRONT PUSHES THROUGH...WINDS AT
METRO SITES SHOULD SWING AROUND TO THE NORTH AND NORTHEAST BY THE
END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          92  66  90  65  86 /  60  20  10  10  10
ATLANTA         88  68  88  67  86 /  60  20  10   5  10
BLAIRSVILLE     80  58  82  57  81 /  70  20  10   5  20
CARTERSVILLE    85  64  89  61  86 /  70  20  10   5  10
COLUMBUS        95  72  92  69  92 /  50  40  10   5  10
GAINESVILLE     89  66  87  66  84 /  60  20  10   5  10
MACON           94  70  92  67  92 /  50  40  10   5  10
ROME            88  64  92  60  90 /  70  20   5   5  10
PEACHTREE CITY  89  64  89  60  87 /  60  30  10   5  10
VIDALIA         95  71  92  69  89 /  40  40  20   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/01
Hazardous weather outlook, Jul 20, 5:55 AM EDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 AM EDT FRI JUL 20 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
555 AM EDT FRI JUL 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
WEAK SURFACE HIGH PRESSURE OVER THE GULF EXTENDS INTO THE LOWER
MISSISSIPPI VALLEY REGION. A COLD FRONT OVER NORTHERN TENNESSEE
THIS MORNING WILL SLOWLY MOVE SOUTH DURING THE DAY TODAY...AND
WILL MOVE THROUGH THE STATE TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE STRONG GUSTY
WINDS AND FREQUENT LIGHTNING. SMALL HAIL AND HEAVY RAIN WILL ALSO
BE POSSIBLE.

.DISCUSSION...
A VERY MOIST AIRMASS IS IN PLACE OVER THE REGION AHEAD OF A COLD
FRONT THAT IS MOVING SOUTH THROUGH THE TENNESSEE VALLEY.
INSTABILITY WILL REMAIN MODERATE TODAY ACROSS NORTH AND CENTRAL
GEORGIA...WITH CAPES RANGING FROM 1000 TO 2000 AND LIFTED INDICES
FROM MINUS 2 TO MINUS 4. THE INSTABILITY COMBINED WITH UPPER LEVEL
SUPPORT AND LIFT ASSOCIATED WITH THE COLD FRONT WILL RESULT IN
SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE AREA...WITH THE POSSIBILITY OF AN ISOLATED
SEVERE STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS OVER CENTRAL GEORGIA SATURDAY
AND ACROSS NORTH AND CENTRAL GEORGIA MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 20, 2:06 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             PEACHTREE CITY          33.39N 84.57W
07/20/2007  E0.88 INCH       FAYETTE            GA   PUBLIC

&&

GRIFFITH
Local storm report, Jul 20, 2:10 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             2 ENE SENOIA            33.32N 84.52W
07/20/2007  E1.00 INCH       COWETA             GA   PUBLIC

            REPORTED PENNY TO QUARTER SIZED HAIL BETWEEN SENIOA AND
            SHARPSBURG.

&&

GRIFFITH
Special weather statement, Jul 20, 2:23 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT FRI JUL 20 2007

GAZ058-059-201915-
223 PM EDT FRI JUL 20 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BUTTS AND
JASPER COUNTIES UNTIL 315 PM EDT...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLOVILLA...MOVING EAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BUTTS AND JASPER COUNTIES...INCLUDING THE
CITIES OF INDIAN SPRINGS STATE PARK...JACKSON...FLOVILLA...
ADGATEVILLE AND HILLSBORO. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jul 20, 2:30 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     NEWNAN                  33.38N 84.79W
07/20/2007                   COWETA             GA   LAW ENFORCEMENT

            AT LEAST TWO TREES DOWN.

&&

GRIFFITH
Special weather statement, Jul 20, 2:30 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT FRI JUL 20 2007

GAZ055-057-201900-
230 PM EDT FRI JUL 20 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HENRY AND
CLAYTON COUNTIES UNTIL 300 PM EDT...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STOCKBRIDGE...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
HENRY AND CLAYTON COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PANOLA MOUNTAIN STATE PARK...FLIPPEN...
STOCKBRIDGE...RIVERDALE...MORROW...LAKE CITY...JONESBORO...
IRONDALE...FOREST PARK...CONLEY...MCDONOUGH...BLACKSVILLE...
WHITEHOUSE AND OLA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER
ON ROADWAYS.
Special weather statement, Jul 20, 2:40 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT FRI JUL 20 2007

GAZ071-072-201930-
240 PM EDT FRI JUL 20 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN JONES AND MONROE
COUNTIES UNTIL 330 PM EDT...

AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BERNER TO SOUTHWEST OF HIGH FALLS STATE
PARK...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS JONES AND MONROE COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HIGH FALLS STATE PARK...BLOUNT...
BERNER...JULIETTE...EAST JULIETTE...BRENT...ROUND OAK...FORSYTH...
WAYSIDE...BLOUNTSVILLE...BRADLEY...HADDOCK...CLINTON...BOLINGBROKE
AND GRAY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 12:33 PM EDTSevere Thunderstorm WarningFFCHaralson57 min
Jul 20, 12:47 PM EDTSevere Thunderstorm WarningFFCCarroll43 min
Jul 20, 1:22 PM EDTSevere Thunderstorm WarningFFCHeard23 min
Jul 20, 1:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta64 min
Jul 20, 1:36 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton39 min
Jul 20, 1:40 PM EDTSevere Thunderstorm WarningFFCFayette, Spalding65 min
Jul 20, 1:44 PM EDTSevere Thunderstorm WarningFFCHeard, Meriwether, Troup61 min
Jul 20, 2:06 PM EDTSevere Thunderstorm WarningFFCPike54 min
Jul 20, 2:08 PM EDTSevere Thunderstorm WarningFFCPike52 min
Jul 20, 2:27 PM EDTSevere Thunderstorm WarningFFCLamar, Upson48 min
Jul 20, 2:58 PM EDTSevere Thunderstorm WarningFFCMonroe47 min
Jul 20, 3:00 PM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor60 min
Jul 20, 3:18 PM EDTSevere Thunderstorm WarningFFCBibb57 min
Jul 20, 3:29 PM EDTSevere Thunderstorm WarningFFCHouston, Peach46 min
Jul 20, 3:39 PM EDTSevere Thunderstorm WarningFFCTwiggs51 min
Jul 20, 3:55 PM EDTSevere Thunderstorm WarningFFCWilkinson50 min
Jul 20, 4:09 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens66 min
Jul 20, 4:20 PM EDTSevere Thunderstorm WarningFFCDodge55 min
Jul 20, 4:26 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington64 min
Jul 20, 4:50 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen, Wheeler55 min
Jul 20, 4:58 PM EDTSevere Thunderstorm WarningFFCEmanuel62 min
Jul 20, 5:10 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox21 min
Jul 20, 5:21 PM EDTSevere Thunderstorm WarningFFCToombs39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.